×

zbMATH — the first resource for mathematics

On extension of maps with values in ordered spaces. (English) Zbl 0448.28007

MSC:
28B05 Vector-valued set functions, measures and integrals
28B10 Group- or semigroup-valued set functions, measures and integrals
06B23 Complete lattices, completions
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] FREMLIN D. H.: A direct proof of the Matthes-Wright integral extension theorem. J. London Math. Soc., 11, 1975, 276-284. · Zbl 0313.06016
[2] JAMESON G.: Ordered Linear Spaces. Berlin 1970. · Zbl 0196.13401
[3] LUXEMBURG W. A., ZAANEN A. C.: Riesz Spaces 1. Amsterdam 1971. · Zbl 0231.46014
[4] POTOCKÝ R.: On random variables having values in a vector lattice. Math. Slovaca, 27, 1977, 267-276. · Zbl 0372.28012
[5] RIEČAN B.: О продолжении операторов со значениями в линейных полуупорядоченных пространствах. Čas. Pěst. Mat., 93, 1968, 459-471. · Zbl 0169.16501
[6] ŠlPOŠ J.: Integration in partially ordered linear spaces. Math. Slovaca to appear.
[7] VOLAUF P.: Extension and regularity of 1-group valued measures. Math. Slovaca, 27, 1977, No. 1., 47-53. · Zbl 0348.28012
[8] ВУЛИХ Б. З.: Введение в теорию полуупорядоченных пространствах. Москва 1961. · Zbl 1225.94009
[9] WRIGHT J. D. M.: Stone-algebra-valued measures and integrals. Proc. London Math. Soc., 19, 1969, 107-122. · Zbl 0186.46504
[10] WRIGHT J.D D. M.: The measure extension problem for vector lattices. Ann. Inst. Fourier, 21, Fasc. 4, Grenoble, 1971, 65-85. · Zbl 0215.48101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.